Folgen
D. Barrios Rolanía
Titel
Zitiert von
Zitiert von
Jahr
Ratio asymptotics for polynomials orthogonal on arcs of the unit circle
D Barrios Rolanía, G López Lagomasino
Constructive approximation 15, 1-31, 1999
361999
Asymptotics of orthogonal polynomials inside the unit circle and Szegő–Padé approximants
DB Rolanıa, GL Lagomasino, EB Saff
Journal of computational and applied mathematics 133 (1-2), 171-181, 2001
292001
Ratio and relative asymptotics of polynomials orthogonal with respect to varying Denisov-type measures
DB Rolanía, B de la Calle Ysern, GL Lagomasino
Journal of Approximation Theory 139 (1-2), 223-256, 2006
252006
On the full Kostant–Toda system and the discrete Korteweg–de Vries equations
DB Rolanía, A Branquinho, AF Moreno
Journal of Mathematical Analysis and Applications 401 (2), 811-820, 2013
192013
Finite-dimensional approximations of the resolvent of an infinite band matrix and continued fractions
D Barrios, GL López, A Martínez-Finkelshtein, E Torrano
Sbornik: Mathematics 190 (4), 501, 1999
191999
Dynamics and interpretation of some integrable systems via multiple orthogonal polynomials
DB Rolanía, A Branquinho, AF Moreno
Journal of mathematical analysis and applications 361 (2), 358-370, 2010
172010
Complex high order Toda and Volterra lattices
D Barrios Rolanía, A Branquinho
Journal of Difference Equations and Applications 15 (2), 197-213, 2009
172009
Location of zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients
D Barrios, G Lopes, E Torrano
Sbornik: Mathematics 80 (2), 309, 1995
171995
Determining radii of meromorphy via orthogonal polynomials on the unit circle
DB Rolanıa, GL Lagomasino, EB Saff
Journal of Approximation Theory 124 (2), 263-281, 2003
152003
The moment problem for a Sobolev inner product
DB Rolanıa, GL Lagomasino, HP Cabrera
Journal of approximation theory 100 (2), 364-380, 1999
151999
On the Domain of Convergence and Poles of ComplexJ-Fractions
D Barrios Rolanía, G López Lagomasino, A Martínez Finkelshtein, ...
Journal of approximation theory 93 (2), 177-200, 1998
151998
High-order recurrence relations, Hermite-Padé approximation and Nikishin systems
DB Rolanía, JS Geronimo, GL Lagomasino
Sbornik: Mathematics 209 (3), 385, 2018
142018
Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients
D Barrios Rolanía, GL Lopes, E Torrano
Matematicheskii Sbornik 184 (11), 63-92, 1993
14*1993
Grammatically uniform population initialization for grammar-guided genetic programming
P Ramos Criado, D Barrios Rolanía, D Manrique, E Serrano
Soft Computing 24 (15), 11265-11282, 2020
122020
Asymptotic behavior of solutions of general three term recurrence relations
D Barrios Rolanía, G López Lagomasino
Advances in Computational Mathematics 26 (1), 9-37, 2007
122007
On the existence of Darboux transformations for banded matrices
DB Rolanía, D Manrique
Applied Mathematics and Computation 253, 116-125, 2015
112015
On the relation between the full Kostant–Toda lattice and multiple orthogonal polynomials
DB Rolanía, A Branquinho, AF Moreno
Journal of mathematical analysis and applications 377 (1), 228-238, 2011
102011
Polynomials generated by a three-term recurrence relation with asymptotically periodic complex coefficients
D Barrios, GL López, E Torrano
Sbornik: Mathematics 186 (5), 629, 1995
91995
On the Darboux transformations and sequences of p-orthogonal polynomials
DB Rolania, JC García-Ardila, D Manrique
Applied Mathematics and Computation 382, 125337, 2020
82020
On the Darboux transform and the solutions of some integrable systems
DB Rolanía
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
72019
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20